# SDR TRAX200800008

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 15,507 hours, 12,559 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR MISSING "EXIT" AND "OPEN" PLACARDS.
